# SDR HYIA20141114001

- Difficulty date: November 9, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 40,853 hours, 50,513 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250F060200
- Part serial: 609
- Condition: Dirty
- Location: Cabin Pressure
- Part time: 11,724 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESS CABIN ALTITUDE, REPORTED THEY EXPERIENCED A CABIN DEPRESSURIZATION APPROXIMATELY 45 MILES AWAY FROM DESTINATION ON INITIAL DESCENT.  THE CREW THEN DONNED O2 MASKS & FOLLOWED THE QRH & DECLARED AN EMER.   LANDING WAS UNEVENTFUL.  THE TOWER REPORTED THE CREW REQUESTED A LOWER ALTITUDE, ACFT WAS AT 3200 FEET & WAS ISSUED LOWER AT PILOT DISCRETION.  REMOVED THE DIGITAL CONTROLLER, CLEANED CONNECTOR & PERFORMED OPERATIONS TEST IAW ATR 42 JIC 21-31-00 POT 10020.
